# SDR MWEA001194

- Difficulty date: November 19, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 38,682 hours, 29,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 24574
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START FLIGHT ATTENDENT COMPLAINED OF STRONG ELECTRICAL SMOKE SMELL AROUND OVERWING EXITS.  EMERGENCY AND FORWARD EXIT LIGHTS WOULD NOT STAY ON.  FOUND BATTERY PACK HAD BURNT SMELL.  REMOVED AND REPLACED EMERGENCY CEILING BATTERY PACK.
